Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 1, 2011, 6:34 AM CDT for Callahan County, Shackelford County, Texas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2011, 6:34 AM CDT (11:34 UTC)
- Expired
- May 1, 2011, 7:15 AM CDT
- In force
- 41 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Shackelford County, TX
The radar
The Dyess AFB radar (KDYX), 2 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:35 AM CDT | TSTM WND DMG | Clyde, TX | GLASS BLOWN OUT OF FRONT DOOR AT ALLSUPS IN CLYDE |
| May 1, 6:36 AM CDT | TSTM WND DMG | Clyde, TX | STRONG WINDS TORE SHEET METAL ROOF FROM HOUSE AND BLEW OUT BILLBOARD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 1:40 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 1957 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
423
WUUS54 KSJT 011134
SVRSJT
TXC059-417-011215-
/O.NEW.KSJT.SV.W.0079.110501T1134Z-110501T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
634 AM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SHACKELFORD COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN CALLAHAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 AM CDT
* AT 631 AM CDT...A SEVERE THUNDERSTORM WAS NEAR CLYDE...OR 7 MILES
WEST OF BAIRD...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
A FEW VEHICLE DENTS.
MINOR ROOFS AND PLASTIC SIGN DAMAGE.
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED.
LIGHT UNSECURED OBJECTS BLOWN AROUND.
SCATTERED POWER OUTAGES POSSIBLE.
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BAIRD BY 645 AM CDT...
US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 655 AM CDT...
PUTNAM BY 710 AM CDT...
I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE AND MORAN BY 715 AM
CDT...
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 287 AND 316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR WESTERN TEXAS.
&&
LAT...LON 3252 9909 3250 9911 3236 9911 3232 9963
3272 9960 3272 9909
TIME...MOT...LOC 1134Z 259DEG 23KT 3239 9949
$$1 follow-up statement
656
WWUS54 KSJT 011149
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
649 AM CDT SUN MAY 1 2011
TXC059-417-011215-
/O.CON.KSJT.SV.W.0079.000000T0000Z-110501T1215Z/
SHACKELFORD TX-CALLAHAN TX-
649 AM CDT SUN MAY 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN CALLAHAN AND SOUTHERN SHACKELFORD COUNTIES...
AT 647 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR BAIRD...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
SIGNIFICANT DAMAGE TO TREE LIMBS...
SOME TREES MAY BE BLOWN DOWN...
SHEDS TOPPLED...
ROOF DAMAGE TO MANUFACTURED HOMES...
EXTENSIVE POWER OUTAGES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PUTNAM BY 710 AM CDT...
MORAN AND I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 715 AM
CDT...
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 288 AND 316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR WESTERN TEXAS.
&&
LAT...LON 3252 9909 3250 9911 3236 9911 3233 9963
3272 9960 3272 9909
TIME...MOT...LOC 1149Z 259DEG 23KT 3246 9939
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:33 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 1, 4:33 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 433 AM CDT SUN MAY 1 2011 .SHORT TERM... EARLY THIS MORNING...A COLD FRONT WAS DRAPED ACROSS THE SOUTHERN PART OF WEST CENTRAL TEXAS FROM BROWNWOOD TO NEAR OZONA. ELEVATED STRONG/SEVERE THUNDERSTORMS HAVE BEEN ONGOING BEHIND THE FRONT ACROSS THE NORTHERN BIG COUNTRY MAINLY NORTH OF INTERSTATE 20. EXPECT THESE STORMS TO CONTINUE THROUGH THE MORNING...WITH CAPE VALUES OVER 2000 AND DECENT SHEAR...EXPECT THE SEVERE THREAT TO CONTINUE FOR AT LEAST THE NEXT FEW HOURS. MUCH COLDER TEMPERATURES EXPECTED TODAY WITH DECENT COLD AIR ADVECTION BEHIND THE FRONT COMBINED WITH OVERCAST SKIES...SHOULD KEEP TEMPERATURES IN THE 50S TO LOWER 60S FOR TODAY. SHORTWAVE TROUGH OVER THE FOUR CORNERS AREA WILL CONTINUE TO MOVE EASTWARD TODAY AND TONIGHT...INCREASING RAIN CHANCES ACROSS WEST CENTRAL TEXAS...MAINLY EASTERN HALF OF THE AREA WHERE MOISTURE IS GREATEST. OVERNIGHT LOWS TONIGHT WILL BE QUITE COLD FOR EARLY MAY...WITH POSSIBLE UPPER 30S FOR PARTS OF THE BIG COUNTRY. 08 && .LONG TERM... THE COOL START TO MAY WILL CONTINUE WITH HIGHS EXPECTED TO REMAIN IN THE 50S ACROSS WEST CENTRAL TEXAS. INTERESTINGLY ENOUGH...THE FORECAST TEMPS FOR MONDAY WOULD BE THE COOLEST WE HAVE SEEN IN SAN ANGELO SINCE FEBRUARY 10. BOTH THE NAM AND THE GFS ARE QUITE COOL IN THE LOWER TROPOSPHERE WITH H85 TEMPS RANGING FROM 0C TO 5C DURING THE DAYTIME PERIOD. GIVEN ABUNDANT CLOUD COVER AND NORTHEAST WINDS ACROSS THE AREA...WE WILL HAVE A HARD TIME CLIMBING ABOVE THE MIDDLE 50S. FORECAST HIGHS OF 52 AND 54 DEGREES AT ABILENE AND SAN ANGELO...RESPECTIVELY...WOULD BOTH BE RECORD LOW MAX TEMPS. RAIN CHANCES WILL REMAIN RATHER HIGH AS WELL THROUGH AT LEAST THE FIRST HALF OF THE DAY ON MONDAY. STRONG FRONTOGENESIS IN THE LAYER CENTERED AROUND H7 JUXTAPOSED BENEATH A LAYER OF VERY NEGATIVE EPV VALUES WILL BE THE PRIMARY CULPRIT BUT THE RIGHT ENTRANCE REGION OF AN H25 JET STREAK WILL PROVIDE ENHANCED DIVERGENCE ALOFT. POPS HAVE BEEN GRADED FROM 30/40 PERCENT IN THE WEST TO 60/70 PERCENT IN THE EAST. PRECIP SHOULD COME TO AN END FAIRLY QUICKLY BY MONDAY EVENING AS THE UPPER LEVEL TROF AXIS SWINGS THROUGH AND PROVIDES LARGE SCALE SUBSIDENCE AND DRYING CONDITIONS. A COOL MORNING IS IN STORE FOR TUESDAY AS MINS SHOULD BE IN THE 30S ACROSS MOST OF THE AREA. IT IS NOT OUT OF THE QUESTION THAT A FEW LOW LYING RURAL AREAS COULD SEE A BRIEF FREEZE FOR AN HOUR OR TWO. EVEN IF TEMPS DO NOT REACH FREEZING...WE MAY NEED TO CONSIDER A FROST ADVISORY SINCE WE ARE WELL INTO THE GROWING SEASON ALREADY. WE WILL SEE A GRADUAL WARM UP THROUGH THE REMAINDER OF THE FORECAST PERIOD AS SOUTH WINDS RETURN AND THE UPPER LEVEL FLOW DEAMPLIFIES. SHORT WAVE RIDGING TUESDAY AND WEDNESDAY WILL PROVIDE A LOT OF SUN BUT SOUTHEAST WINDS ON TUESDAY WILL LIKELY ADVECT SOME RECYCLED COOL AIR INTO THE CWA...KEEPING TEMPS BELOW CLIMO /NORMAL IS LOWER 80S/. WE SHOULD SEE TEMPS NEAR NORMAL ON WEDNESDAY AND EVEN APPROACHING THE MID 80S BY THURSDAY. THE GFS IS FAIRLY AGGRESSIVE BRINGING A WEAK FRONT/SURFACE TROF INTO THE CWA ON THURSDAY BUT THE ECMWF KEEPS THIS FRONT WELL TO THE NORTH. GIVEN THE LACK OF AMPLIFICATION IN THE UPPER LEVEL FLOW I HAVE SIDED MORE IN LINE WITH THE ECMWF TEMPS ALTHOUGH I DID SHOW THE SURFACE TROFS REFLECTION IN THE WIND FIELD. FRIDAY THROUGH SUNDAY WILL BE CHARACTERIZED BY ABOVE NORMAL TEMPERATURES WITH A DRYLINE PROGGED TO SET UP OVER WEST TX. WE COULD SEE SOME DIURNAL CONVECTION DEVELOP TO OUR WEST FRIDAY AFTN/EVENING AND AGAIN ON SATURDAY BUT CHANCES REMAIN LOW AT THIS POINT SO THE FORECAST REMAINS DRY. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 57 39 52 37 69 / 40 60 50 10 0 SAN ANGELO 60 45 54 35 70 / 20 50 50 10 0 JUNCTION 73 46 54 38 72 / 30 60 60 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25/08
Hazardous weather outlook, May 1, 5:03 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 503 AM CDT SUN MAY 1 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-021015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 503 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MID MORNING...MAINLY OVER THE BIG COUNTRY AND NORTHERN HEARTLAND. ANY THUNDERSTORMS THAT DO DEVELOP MAY BECOME STRONG TO SEVERE WITH LARGE HAIL...GUSTY WINDS AND DEADLY LIGHTNING BEING THE MAIN HAZARDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9 AM...EAST OF A LINE FROM HASKELL TO BALLINGER AND NORTH OF HIGHWAY 67 FROM BALLINGER TO BROWNWOOD. SHOWERS AND A FEW STRONG THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON INTO TONIGHT WITH SMALL HAIL AND LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN WILL CONTINUE INTO MONDAY...WITH MUCH COLDER TEMPERATURES FOR BOTH MONDAY MORNING AND TUESDAY MORNING. TEMPERATURES MAY FALL INTO THE 30S FOR SOME AREAS...ESPECIALLY ACROSS THE BIG COUNTRY. ANIMALS AND PLANTS SENSITIVE TO COLD WEATHER MAY NEED TO BE PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE BIG COUNTRY THIS MORNING.
In the hours before
Special weather statement, May 1, 1:44 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 144 AM CDT SUN MAY 1 2011 TXZ098-010745- HASKELL TX- 144 AM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT FOR HASKELL COUNTY... AT 142 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES EAST OF SAGERTON...OR ABOUT 8 MILES NORTHWEST OF STAMFORD...MOVING NORTH AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... RULE AND HASKELL BY 200 AM CDT ROCHESTER BY 220 AM CDT O'BRIEN AND WEINERT BY 230 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR WESTERN TEXAS.
Local storm report, May 1, 2:18 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
218 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM HAIL HASKELL 33.16N 99.73W
05/01/2011 E1.00 INCH HASKELL TX BROADCAST MEDIA
PEA TO QUARTER SIZE HAIL IN COMMUNITY OF HASKELL
&&
EVENT NUMBER SJT1100159
JOHNSONLocal storm report, May 1, 3:06 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
306 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL THROCKMORTON 33.18N 99.18W
05/01/2011 E1.75 INCH THROCKMORTON TX LAW ENFORCEMENT
GOLFBALL HAIL ON SOUTH SIDE OF THROCKMORTON
&&
EVENT NUMBER SJT1100160
JOHNSONLocal storm report, May 1, 3:08 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
308 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM HAIL HASKELL 33.16N 99.73W
05/01/2011 E1.75 INCH HASKELL TX PUBLIC
GOLF BALL SIZE OR LARGER HAIL REPORTED BY PUBLIC
&&
EVENT NUMBER SJT1100161
JOHNSONSpecial weather statement, May 1, 6:06 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 606 AM CDT SUN MAY 1 2011 TXZ113-114-127-128-011200- JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX- 606 AM CDT SUN MAY 1 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT FOR JONES...SHACKELFORD...TAYLOR AND CALLAHAN COUNTIES... AT 602 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTH OF BUFFALO GAP...OR ABOUT 8 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ABILENE AND IMPACT BY 615 AM CDT HAMBY BY 625 AM CDT NUGENT BY 635 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR WESTERN TEXAS.
Special weather statement, May 1, 6:24 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 624 AM CDT SUN MAY 1 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-012100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 624 AM CDT SUN MAY 1 2011 ...MUCH COOLER TEMPERATURES EXPECTED THROUGH TUESDAY... COOLER TEMPERATURES IN THE WAKE OF A COLD FRONT...ABUNDANT CLOUD COVER AND SCATTERED SHOWERS AND THUNDERSTORMS WILL RESULT IN MUCH COOLER TEMPERATURES ACROSS WEST CENTRAL TEXAS OVER THE NEXT FEW DAYS. HIGH TEMPERATURES TODAY WILL RANGE FROM THE MID 50S ACROSS THE BIG COUNTRY TO THE 60S AND LOWER 70S ACROSS THE CONCHO VALLEY AND INTERSTATE 10 CORRIDOR. MONDAY MORNING WILL START OFF COOL WITH LOW TEMPERATURES IN THE LOW TO MID 40S WITH ADDITIONAL PRECIPITATION EXPECTED. THIS WILL KEEP TEMPERATURES COOL THROUGHOUT THE DAY WITH HIGHS IN THE 50S AREAWIDE. SKIES ARE EXPECTED TO CLEAR ON MONDAY NIGHT WITH WINDS BECOMING LIGHT. HIGH RELATIVE HUMIDITIES WILL KEEP TEMPERATURES FROM BOTTOMING OUT BUT WE STILL ANTICIPATE TEMPERATURES TO BE IN THE MID TO UPPER 30S AREAWIDE BY TUESDAY MORNING. IT IS NOT OUT OF THE QUESTION THAT A FEW LOW LYING RURAL AREAS COULD SEE A VERY BRIEF FREEZE. THE NORMAL LAST FREEZE TYPICALLY OCCURS IN THE FINAL WEEK OF MARCH FOR THIS PART OF TEXAS AND IT IS WORTH NOTING THAT THE LATEST FREEZE ON RECORD FOR SAN ANGELO OCCURRED ON APRIL 30...1908. FOR ABILENE THIS OCCURRED ON APRIL 22...1947. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION AND LIVESTOCK FROM THE COLD TEMPERATURES EXPECTED MONDAY NIGHT. JOHNSON
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:43 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 47 min |
| May 1, 2:06 AM CDT | Severe Thunderstorm Warning | SJT | Haskell | 39 min |
| May 1, 2:32 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.